# SDR CA190301007

- Difficulty date: February 24, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 9,687 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 301008030
- Condition: Cracked
- Location: Injector
- Part time: 132 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT START WAS ATTEMPTED AND ABORTED DUE TO THE ENGINE HANGING DURING START. UPON INVESTIGATION BY AN ENGINEER IT WAS DISCOVERED THAT THE LEFT HAND START INJECTOR LINE WAS LEAKING AT THE BACK OF THE `B` NUT. ONCE REMOVED A CRACK WAS FOUND IN THE LINE STARTING AT THE BASE OF THE FLARE AND RUNNING BACK INTO THE TUBE PORTION. THE PIPE WAS REPLACED WITH A SERVICEABLE PIPE FROM ANOTHER AIRCRAFT, GROUND RUNS PERFORMED AND AIRCRAFT RETURNED TO SERVICE. THE CRACKED PIPE WAS INSTALLED NEW DEC 8 2018, AND HAD ONLY ACCUMULATED 132.4 HOURS TIME SINCE NEW. (TC# 20190301007)
